# SDR 4511209142005

- Difficulty date: September 14, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N415FX
- Make and model: Lear 45LEAR
- Aircraft serial: 112
- Aircraft time: 4,189 hours, 3,188 cycles
- Engine: Alidsg TPE331201A
- Engine time: 4,189 hours, 3,186 cycles
- System (JASC): 7603 · Power Lever
- Part: Monopole
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ENGINE ROLLS BACK 10 PERCENT AND THE GREEN IGN.  LIGHT ILLUMINATES WHEN THE POWER LEVER IS ADVANCED INTO MCT.  LT ENGINE ROLLS BACK 10 PERCENT N1 IN MCT OR MCR. THE AUTO IGN ALSO INDICATED DURING ROLL BACKS W/AIRCRAFT YAW TO THE LEFT.  ALL INDICATIONS NORMAL AT OTHER POWER SETTINGS.  MX FOUND THE N1 MONOPOLE SHIMMED AT .038.  SHOULD HAVE BEEN SHIMMED .012 TO .015. MONOPOLE RESHIMMED TO PROPER DIMENSION AND ENGINE PERFORMANCE RUN MADE SATISFACTORILY.  COULD NOT FIND IN RECORDS WHERE N1 MONOPOLE HAD BEEN RECENTLY DISTURBED.  N2 MONOPOLE HAD BEEN REPLACED ONE WEEK PREVIOUS WITH SATISFACTORY FLIGHTS MADE BETWEEN INCIDENTS.
